# SDR AALA20030627

- Difficulty date: May 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DRIVE LIGHT CAME ON WITH ASSOCIATED EICAS MESSAGE DISCONNECTED AS PER CHECK LIST.  EICAS MESSAGE DISTINGUISHED BITE MAINTENANCE PANEL FOR FAULTS.  VISUALLY INSPECTED GEN NO FAULTS NOTED ON THE GROUND. RAN ENGINE FOUND IDG TO BE LEAKING.  DEFERRED RIGHT IDG INOPERATIVE PER MEL ACCOMPLISHED MPM 24-1 ENT IN MIC SHEET.  REMOVED AND REPLACED NR 2 ENGINE IDG.  LEAK AND OPS CHECK GOOD.  REMOVED PLACARD CLEARED MIC SHEET.  (M)
